Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 29, Number 131
HTML articles powered by AMS MathViewer

Maximum-norm interior estimates for Ritz-Galerkin methods
James H. Bramble, Joachim A. Nitsche and Alfred H. Schatz PDF
Math. Comp. 29 (1975), 677-688
A Galerkin method for a nonlinear Dirichlet problem
Jim Douglas and Todd Dupont PDF
Math. Comp. 29 (1975), 689-696
A Fourier method for the numerical solution of Poisson’s equation
Gunilla Sköllermo PDF
Math. Comp. 29 (1975), 697-711
Spectral approximation for compact operators
John E. Osborn PDF
Math. Comp. 29 (1975), 712-725
Polynomial interpolation to boundary data on triangles
R. E. Barnhill and J. A. Gregory PDF
Math. Comp. 29 (1975), 726-735
A nodal basis for $C^{1}$ piecewise polynomials of degree $n\geq 5$
John Morgan and Ridgway Scott PDF
Math. Comp. 29 (1975), 736-740
On comparing Adams and natural spline multistep formulas
David R. Hill PDF
Math. Comp. 29 (1975), 741-745
Bifurcation in difference approximations to two-point boundary value problems
Richard Weiss PDF
Math. Comp. 29 (1975), 746-760
A collocation method for two-point boundary value problems
J. H. Ahlberg and T. Ito PDF
Math. Comp. 29 (1975), 761-776
Computational investigations of least-squares type methods for the approximate solution of boundary value problems
Steven M. Serbin PDF
Math. Comp. 29 (1975), 777-793
Numerical solution for eigenvalues and eigenfunctions of a Hermitian kernel and an error estimate
E. Rakotch PDF
Math. Comp. 29 (1975), 794-805
Adaptive integration and improper integrals
Seymour Haber PDF
Math. Comp. 29 (1975), 806-809
Cubature formulas of degree nine for symmetric planar regions
Robert Piessens and Ann Haegemans PDF
Math. Comp. 29 (1975), 810-815
On Bairstow’s method for the solution of polynomial equations
Kenneth W. Brodlie PDF
Math. Comp. 29 (1975), 816-826
How to calculate shortest vectors in a lattice
U. Dieter PDF
Math. Comp. 29 (1975), 827-833
On lower and upper bounds of the difference between the arithmetic and the geometric mean
S. H. Tung PDF
Math. Comp. 29 (1975), 834-836
On the osculatory rational interpolation problem
Luc Wuytack PDF
Math. Comp. 29 (1975), 837-843
An efficient method for the discrete linear $L_{1}$ approximation problem
Nabih N. Abdelmalek PDF
Math. Comp. 29 (1975), 844-850
A partition formula for the integer coefficients of the theta function nome
Helaman Rolfe Pratt Ferguson, Dale E. Nielsen and Grant Cook PDF
Math. Comp. 29 (1975), 851-855
Low-order approximations for the normal probability integral and the error function
David G. Carta PDF
Math. Comp. 29 (1975), 856-862
On the distribution of the zeros of generalized Airy functions
V. B. Headley and V. K. Barwell PDF
Math. Comp. 29 (1975), 863-877
The zeros of regular Coulomb wave functions and of their derivatives
Yasuhiko Ikebe PDF
Math. Comp. 29 (1975), 878-887
An identity for simplifying certain generalized hypergeometric functions
Thomas J. Osler PDF
Math. Comp. 29 (1975), 888-893
Polynomial expansions
Jerry L. Fields and Mourad E. H. Ismail PDF
Math. Comp. 29 (1975), 894-902
Generalized $M$-matrices and applications
George D. Poole PDF
Math. Comp. 29 (1975), 903-910
An algorithm for finding the blocks of a permutation group
M. D. Atkinson PDF
Math. Comp. 29 (1975), 911-913
The second largest prime factor of an odd perfect number
Carl Pomerance PDF
Math. Comp. 29 (1975), 914-921
On the largest prime divisor of an odd perfect number. II
Peter Hagis and Wayne L. McDaniel PDF
Math. Comp. 29 (1975), 922-924
An equation of Mordell
Andrew Bremner PDF
Math. Comp. 29 (1975), 925-928
Multiply schemes and shuffling
M. Rosenblatt PDF
Math. Comp. 29 (1975), 929-934
Factoring multivariate polynomials over the integers
Paul S. Wang and Linda Preiss Rothschild PDF
Math. Comp. 29 (1975), 935-950
Elliptic curves over finite fields. II
I. Borosh, C. J. Moreno and H. Porta PDF
Math. Comp. 29 (1975), 951-964
Three elliptic curves with rank at least seven
David E. Penney and Carl Pomerance PDF
Math. Comp. 29 (1975), 965-967
Reviews and Descriptions of Tables and Books
PDF
Math. Comp. 29 (1975), 968